Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

epidural making me shake

edited 06/11/2012 - 8:42 AM in Spinal Injections
Hi I have had about 6 esi in the past 6 months, I have constant heartburn and that has been the only side effect until now, I feel so mad and yesterday at work I got so nervous I didnt know what to do just did not feel like myself so I took a valium and got calmed down, my left ear is ringing like crazy and I cant see the best everything seems blurry , are these side effects from the steroids?


  • I'm so sorry you're having trouble. I didn't have those issues with my ESI so not sure. Are you on any medications that might cause those side effects? Maybe call your doctor and check in? Good luck!
  • But those sound more like med side effects.
    Have you started any new meds?

    6 esi's in 6 months is a lot, most PMs will only do 3 a year.

    With those symptoms you really should be talking to a doctor.

    Yes, steroids can make you angry and hyper, though most docs say the steroid stays in the spinal area, many people report they feel side effects after an esi.
  • I know that is alot of injections and thats not counting the 6 nerve blocks, I havent started any new meds and had never really had any side effects from the injections, I took a klonapin and it settled me down. My injections work for my legs but dont last long , looks like he could do something else as I know that many cant be good!
Sign In or Register to comment.